Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 99, NWS Wilmington, OH

May 1, 2012Scioto County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 1, 2012, 7:54 PM EDT for Scioto County, Ohio. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2012, 7:54 PM EDT (23:54 UTC)
Expired
May 1, 2012, 8:15 PM EDT
In force
21 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

County Scioto County, OH

The radar

The Charleston,WV radar (KRLX), 103 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 7:56 PM EDTHAIL 1.25South Webster, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 3:01 PM EDTTornado WatchSPC7 hr
May 1, 6:31 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
516 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

585 
WUUS51 KILN 012354
SVRILN
OHC145-020015-
/O.NEW.KILN.SV.W.0099.120501T2354Z-120502T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
754 PM EDT TUE MAY 1 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 815 PM EDT.

* AT 752 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR SOUTH WEBSTER...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SOUTH WEBSTER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.

&&

LAT...LON 3875 8266 3874 8267 3873 8280 3887 8289
      3889 8276 3886 8275 3886 8268 3885 8265
      3880 8265
TIME...MOT...LOC 2354Z 252DEG 28KT 3881 8275

$$
1 follow-up statement
805 
WWUS51 KILN 020011
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
811 PM EDT TUE MAY 1 2012

OHC145-020022-
/O.EXP.KILN.SV.W.0099.000000T0000Z-120502T0015Z/
SCIOTO OH-
811 PM EDT TUE MAY 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCIOTO COUNTY WILL
EXPIRE AT 815 PM EDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3875 8266 3874 8267 3873 8280 3887 8289
      3889 8276 3886 8275 3886 8268 3885 8265
      3880 8265
TIME...MOT...LOC 0012Z 252DEG 28KT 3885 8258

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 7:33 PM EDT, 21 minutes earlier.

Area forecast discussion, May 1, 7:33 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
733 PM EDT TUE MAY 1 2012

.SYNOPSIS...
A DISTURBANCE WILL MOVE THROUGH THIS EVENING ALLOWING FOR SHOWERS
AND THUNDERSTORMS. ANOTHER SYSTEM WILL BRING THE CHANCE FOR
ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY TO THE AREA FOR
WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE WILL ALLOW FOR DRY
CONDITIONS ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AN MCV WILL CONTINUE TO TRACK TO THE EAST TONIGHT. SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED ACROSS INDIANA AND ARE BEGINNING TO
DEVELOP AND MOVE INTO OHIO AND NORTHERN KENTUCKY. THE BETTER
INSTABILITY IS LOCATED ACROSS THE SOUTHERN HALF OF THE FA. SHEAR
IS FAVORABLE ACROSS THIS AREA AS WELL. DAMAGING WINDS...LARGE
HAIL...AND A FEW TORNADOES WILL BE POSSIBLE ACROSS THIS AREA.
ADDED SEVERE WORDING TO THE FORECAST FOR THIS AREA AS WELL.

INSTABILITY IS NOT QUITE AS GOOD ACROSS NORTHERN PORTIONS OF THE
FA. THIS AREA HAS ALSO TAKEN LONGER TO WARM UP WITH THE WARM FRONT
LIFTING NORTH. A FEW THUNDERSTORMS WILL STILL HAVE THE POSSIBILITY
TO REACH SEVERE LIMITS THIS EVENING ACROSS NORTHERN PORTIONS OF
THE FA. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE
STORMS. MENTIONED THESE THREATS IN THE HWO FOR THIS EVENING.
ALTHOUGH THE MAIN SEVERE THREAT WILL BE THIS EVENING ACROSS THE
FA...SOME ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY WILL BE
POSSIBLE FOR THE OVERNIGHT HOURS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
SOUTHERLY FLOW WILL ALLOW TEMPERATURES TO RISE INTO THE MIDDLE TO
UPPER 80S ON WEDNESDAY. TEMPERATURES WILL BE A FEW DEGREES COOLER
ACROSS THE NORTHERN PORTIONS OF THE FA WHERE MORE CLOUD COVER WILL
BE PRESENT.  A DISTURBANCE WILL WORK ACROSS MAINLY NORTHERN
PORTIONS OF THE FA WEDNESDAY INTO WEDNESDAY NIGHT. THIS FEATURE
WILL ALLOW FOR SHOWERS AND THUNDERSTORMS ACROSS THIS AREA. A FEW
STORMS MAY REACH SEVERE LIMITS ACROSS EXTREME NORTHERN PORTIONS OF
THE FA HOWEVER WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME. TEMPERATURES WILL ONLY DROP DOWN INTO THE MIDDLE 60S
WEDNESDAY NIGHT AS SOUTHERLY FLOW CONTINUES ACROSS THE FA.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
MODELS INDICATE A PERIOD OF WARM BUT UNSETTLED WEATHER. OVERALL
PATTERN WILL FEATURE AN UPPER RIDGE WITH NUMEROUS DISTURBANCES
INTERACTING WITH AN UNSTABLE AIRMASS TO PRODUCE THUNDERSTORMS FROM
TIME TO TIME.

DRY WEATHER IS EXPECTED THURSDAY WITH WEAK HIGH PRESSURE AT THE
SURFACE AND LACK OF UPPER SUPPORT. SHORT WAVES ALOFT COUPLED WITH A
WEAK SURFACE BOUNDARY WILL PROVIDE A GOOD CHANCE FOR THUNDERSTORMS
FRIDAY AFTERNOON AND EVENING. FOR SATURDAY AND SUNDAY...THE PRIMARY
THREAT FOR THUNDERSTORMS WILL SHIFT SOUTH NEAR THE OHIO RIVER AS THE
BOUNDARY BECOMES NEARLY STATIONARY OVER KENTUCKY.

A CHANCE OF THUNDERSTORMS WILL OVERSPREAD THE AREA BY LATE MONDAY AS
A STRONGER DISTURBANCE MOVES ALONG THE NORTHERN PERIPHERY OF THE
UPPER RIDGE. WEAK HIGH PRESSURE AND DRIER WEATHER MAY ENTER THE
PICTURE ON TUESDAY.

HIGHS UP IN THE 80S THURSDAY AND FRIDAY WILL SLIP BACK TOWARD NORMAL
READINGS AROUND 70 BY TUESDAY.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
IN ACTIVE WESTERLY MID LEVEL FLOW...SIGNIFICANT S/W OVER NRN INDIANA
TO TRACK E THRU NRN OHIO OVERNIGHT WITH MID LEVEL RIDGE BUILDING
OVER OHIO VALLEY ON WEDNESDAY. THIS UPR LEVEL SUPPORT ALONG WITH
MODERATE INSTBY HAS LEAD TO SEVERAL BANDS OF THUNDERSTORMS. THESE
STORMS WILL CONTINUE TO TRACK EAST ACRS THE TAF SITES THIS EVENING
WITH W-E ORIENTED FRONTAL BOUNDARY NEAR THE OHIO RIVER LIFTING
NORTH THRU THE TAF SITES LATE OVERNIGHT.

THESE STORMS MOVING ACROSS THE REGION THIS EVENING WILL LOWER
CIGS INTO MVFR CAT AND VSBYS TO IFR CAT FOR BRIEF PERIODS. AFTER
THE CONVECTION PUSHES EAST CLOUDS ARE EXPECTED TO IMPROVE TO VFR
BUT SOME MIST MIGHT REDUCE VISIBILITIES. THEREFORE HAVE A MENTION
OF MVFR VSBY RESTRICTIONS.

SCATTERED CUMULUS WILL OCCUR ON WED WITH SOUTHWEST WINDS INCREASING
WITH SOME GUSTS UP TO 25KTS WED AFTN.

OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY INTO SUNDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...AR
Hazardous weather outlook, May 1, 4:24 PM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
424 PM EDT TUE MAY 1 2012

OHZ026-034-035-022030-
HARDIN-MERCER-AUGLAIZE-
424 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THROUGH THE
EARLY EVENING HOURS. SEVERE WEATHER IS NOT EXPECTED ALTHOUGH THERE
COULD BE SOME SMALL HAIL AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ042>046-051>056-065-074-022030-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-FAIRFIELD-HOCKING-
424 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY
OF OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION THIS EVENING. A
FEW STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS THIS EVENING.
AN ISOLATED TORNADO AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>064-070>073-077>082-
088-022030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
424 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING.
DAMAGING WINDS...HAIL...AND TORNADOES WILL BE POSSIBLE WITH THESE
STORMS. IN ADDITION... LOCALLY HEAVY RAINFALL MAY ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, May 1, 7:12 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
712 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     1 E MOUNT CARMEL        39.41N 84.86W
05/01/2012                   FRANKLIN           IN   FIRE DEPT/RESCUE

            POSSIBLE TORNADO DAMAGED GRAIN BINS...SHEDS AND TREES.

&&

BC
Local storm report, May 1, 7:14 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
714 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     FLOOD            SPRINGFIELD             39.93N 83.80W
05/01/2012                   CLARK              OH   TRAINED SPOTTER

            ROAD FLOODED.

&&

BC
Local storm report, May 1, 7:21 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             CHILLICOTHE             39.34N 82.99W
05/01/2012  M1.00 INCH       ROSS               OH   PUBLIC

&&

BC
Special weather statement, May 1, 7:24 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
724 PM EDT TUE MAY 1 2012

INZ080-KYZ089>096-OHZ071-077-078-020015-
SWITZERLAND IN-KENTON KY-OWEN KY-PENDLETON KY-BOONE KY-CAMPBELL KY-
CARROLL KY-GALLATIN KY-GRANT KY-HAMILTON OH-WARREN OH-CLERMONT OH-
724 PM EDT TUE MAY 1 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CLERMONT...
SOUTHEASTERN WARREN...HAMILTON...NORTHERN GRANT...GALLATIN...
CARROLL...CAMPBELL...BOONE...WESTERN PENDLETON...NORTHWESTERN OWEN...
KENTON AND SWITZERLAND COUNTIES THROUGH 815 PM EDT...

AT 720 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MOUNT HEALTHY HEIGHTS TO BURLINGTON TO MARKLAND...
MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS. THIS WILL CAUSE LOCALIZED FLOODING OF
POORLY DRAINED AREAS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FINNEYTOWN...WARSAW...
OAKBROOK...WYOMING...VILLA HILLS...SHARONVILLE...FLORENCE...CRESCENT
SPRINGS...LUDLOW...UNION...CINCINNATI AND READING.

ALSO...SANDERS...FLORENCE...CINCINNATI-NORTHERN KENTUCKY
INTERNATIONAL AIRPORT...CONSTANCE...SPARTA...GLENDALE...WOODLAWN AND
PATRIOT ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND
ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3890 8487 3929 8457 3929 8401 3926 8400
      3925 8399 3905 8414 3862 8455 3861 8516

BINAU
Local storm report, May 1, 7:48 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
748 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     RARDEN                  38.92N 83.24W
05/01/2012                   SCIOTO             OH   EMERGENCY MNGR

            6 TREES DOWN ACROSS ROADS

&&

BC
Local storm report, May 1, 7:53 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
753 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             5 NW WAVERLY            39.18N 83.05W
05/01/2012  M1.75 INCH       PIKE               OH   TRAINED SPOTTER

&&

BC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:42 PM EDTAreal Flood AdvisoryILNButler, Hamilton, Montgomery, Warren2 hr
Apr 30, 8:59 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Highland61 min
Apr 30, 9:16 PM EDTSevere Thunderstorm WarningILNClermont21 min
Apr 30, 9:36 PM EDTAreal Flood AdvisoryILNGreene, Montgomery, Warren114 min
Apr 30, 10:21 PM EDTSpecial Weather StatementILNPickaway39 min
May 1, 4:30 PM EDTSevere Thunderstorm WarningILNButler, Hamilton45 min
May 1, 4:42 PM EDTSevere Thunderstorm WarningILNDarke, Preble48 min
May 1, 4:59 PM EDTSevere Thunderstorm WarningILNButler46 min
May 1, 5:08 PM EDTSevere Thunderstorm WarningILNHamilton52 min
May 1, 5:20 PM EDTSevere Thunderstorm WarningILNHamilton40 min
May 1, 5:24 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble51 min
May 1, 5:30 PM EDTTornado WarningILNButler26 min
May 1, 5:45 PM EDTSevere Thunderstorm WarningILNBrown, Highland45 min
May 1, 5:47 PM EDTTornado WarningILNButler28 min
May 1, 5:52 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton, Warren38 min
May 1, 5:59 PM EDTSevere Thunderstorm WarningILNHamilton15 min
May 1, 6:05 PM EDTSevere Thunderstorm WarningILNClinton, Greene40 min
May 1, 6:12 PM EDTAreal Flood AdvisoryILNButler, Hamilton, Warren4 hr
May 1, 6:12 PM EDTTornado WarningILNButler, Warren33 min
May 1, 6:18 PM EDTSevere Thunderstorm WarningILNHighland, Pike, Ross42 min
May 1, 6:33 PM EDTFlash Flood WarningILNHamilton3 hr
May 1, 6:34 PM EDTTornado WarningILNClinton, Warren26 min
May 1, 6:39 PM EDTSevere Thunderstorm WarningILNClark, Madison41 min
May 1, 6:41 PM EDTSevere Thunderstorm WarningILNRoss49 min
May 1, 6:49 PM EDTSpecial Weather StatementILNAdams, Brown56 min
May 1, 6:52 PM EDTSevere Thunderstorm WarningILNFairfield, Pickaway38 min
May 1, 6:59 PM EDTSpecial Weather StatementILNPike61 min
May 1, 7:03 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland42 min
May 1, 7:09 PM EDTSevere Thunderstorm WarningILNPike, Ross51 min
May 1, 7:24 PM EDTSpecial Weather StatementILNClermont, Hamilton51 min
May 1, 7:31 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Scioto44 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.